Journal of Global Optimization

, Volume 36, Issue 1, pp 115–125

A Regularization Method for the Proximal Point Algorithm

Article

DOI: 10.1007/s10898-006-9002-7

Cite this article as:
Xu, HK. J Glob Optim (2006) 36: 115. doi:10.1007/s10898-006-9002-7

Abstract

A regularization method for the proximal point algorithm of finding a zero for a maximal monotone operator in a Hilbert space is proposed. Strong convergence of this algorithm is proved.

Keywords

maximal monotone operator projection proximal point algorithm regularization method resolvent identity strong convergence 

Keywords

49J40 47J20 65J15 

Copyright information

© Springer 2006

Authors and Affiliations

  1. 1.School of Mathematical SciencesUniversity of KawZulu-NatalDurbanSouth Africa